| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 25-28


S. Omran, S. Al-harthy
      On operator algebras over quaternions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1211-1223.

H. S. Abdel-Aziz, M. Khalifa Saad
      Weingarten timelike tube surfaces around a spacelike curve
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1225-1236.

B. Prasad, R. Sahni
      Convergence of some general iterative schemes
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1237-1242.

V. Parvaneh
      On a class of Banach sequence spaces analogous to the space of Popov
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1243-1250.

Alaa Hassan Nor El-Deen
      On the dihedral homology theory of Banach algebras
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1251-1258.

Z. A. Elshegmani, R. R. Ahmed
      Analytical solution for an arithmetic Asian option using Mellin transforms
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1259-1265.

H. Li, C. Wang, X. Zhang
      Weighted composition followed by differentiation between weighted Bergman space and H^\infty
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1267-1272.

A. B. Mabrouk
      Directionlets and some generalized nonlinear selfsimilarities
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1273-1285.

Meng Tian, Hongling Geng
      Error analysis of a rational interpolation spline
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1287-1294.

A. Isufati, E. Hoxha
      Fixed point theorem for fuzzy contractive mappings in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1295-1300.

B. Singh, A. Jain, A. A. Wani
      Sub-compatibility and fixed point theorem in fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1301-1308.

Z. Kadelburg, P. P. Murthy, S. Radenovic
      Common fixed points for expansive mappings in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1309-1319.

H. P. Waghamore, A. Tanuja
      Value sharing of meromorphic functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1321-1333.

Hongling Geng
      Superderivations for the Lie superalgebra of strictly upper triangular matrices over a commutative ring
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1335-1341.

A. Kumar, L. K. Joshi, A. K. Pal, A. K. Shukla
      MODWT based time scale decomposition analysis of BSE and NSE indexes financial time series
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1343-1352.

H. Ben Mohamed, N. Bettaibi, S. H. Jah
      Sobolev type spaces asociated with the Weinstein operator
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1353-1373.

T. Mouktonglang, P. Kabcome
      Linear-quadratic control problem with robust quadratically constraints
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1375-1389.

D. Banerjee, S. Jana
      On meromorphic functions of relative order (p,q)
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 25-28, 1391-1398.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |